# SDR SABA011066

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N964AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 964
- Aircraft time: 13,890 hours, 20,709 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 964 ON FLIGHT 5070 TAKEOFF WAS ABORTED DUE TO FUEL LOW PRESSURE LIGHT ILLUMINATING.  NO EMERGENCY PROCEDURES WERE USED.  AIRCRAFT RETURNED TO GATE.  AIRCREW RAN AIRCRAFT IN ALL RANGES AND CHECKED GOOD.  DISCREPANCY WAS DEFERRED TO MSL 112001-02C.  AFTER ARRIVING IN CHARLOTTE, MAINTENANCE RAN AIRCRAFT IN ALL RANGES, ALL FUEL PRESSURES WERE GOOD.  MSL WAS CLEARED AND AIRCRAFT WAS RETURNED TO SERVICE.
